# SDR V0XD20150121022

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,384 hours, 17,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS ANTENNA CHANNEL IN MAIN AVIONICS BAY CORRODED.  R & R T CAS ANTENNA DOUBLER IAW 51-42-06, 51-42-21 & 51-40-11.
